# SDR SWIA2020020348123

- Difficulty date: January 27, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FUSELAGE SKIN AT FS 589.0 STR 0 HAS A DENT   (C-CHECK) RO 1/29/2020   REPAIRED FUSELAGE SKIN AT FS 589.0 STR 0 REFREO. SEE CONTINUATION CARD FOR DETAILS
